Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 305, Number 2

All articles in this issue are freely accessible.

Operator methods and Lagrange inversion: a unified approach to Lagrange formulas
Ch. Krattenthaler.
Trans. Amer. Math. Soc. 305 (1988), 431-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924765
Paracommutators—boundedness and Schatten-von Neumann properties
Svante Janson and Jaak Peetre.
Trans. Amer. Math. Soc. 305 (1988), 467-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924766
On the mean value property of harmonic functions and best harmonic $L^{1}$-approximation
Myron Goldstein, Werner Haussmann and Lothar Rogge.
Trans. Amer. Math. Soc. 305 (1988), 505-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924767
Minimal $K$-types for $G_{2}$ over a $p$-adic field
Allen Moy.
Trans. Amer. Math. Soc. 305 (1988), 517-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924768
Measured laminations in $3$-manifolds
Ulrich Oertel.
Trans. Amer. Math. Soc. 305 (1988), 531-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924769
The space of incompressible surfaces in a $2$-bridge link complement
W. Floyd and A. Hatcher.
Trans. Amer. Math. Soc. 305 (1988), 575-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924770
Complex algebraic geometry and calculation of multiplicities for induced representations of nilpotent Lie groups
L. Corwin and F. P. Greenleaf.
Trans. Amer. Math. Soc. 305 (1988), 601-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924771
Arens regularity of the algebra $A⊗B$
A. Ülger.
Trans. Amer. Math. Soc. 305 (1988), 623-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924772
On Aitchison’s construction by isotopy
Daniel Silver.
Trans. Amer. Math. Soc. 305 (1988), 641-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924773
The continuous $(𝛼, 𝛽)$-Jacobi transform and its inverse when $𝛼+𝛽+1$ is a positive integer
G. G. Walter and A. I. Zayed.
Trans. Amer. Math. Soc. 305 (1988), 653-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924774
Random perturbations of reaction-diffusion equations: the quasideterministic approximation
Mark I. Freidlin.
Trans. Amer. Math. Soc. 305 (1988), 665-697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924775
The density manifold and configuration space quantization
John D. Lafferty.
Trans. Amer. Math. Soc. 305 (1988), 699-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924776
A space-time property of a class of measure-valued branching diffusions
Edwin A. Perkins.
Trans. Amer. Math. Soc. 305 (1988), 743-795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924777
Some applications of tree-limits to groups. I
Kenneth Hickin.
Trans. Amer. Math. Soc. 305 (1988), 797-839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924778
Univalent functions in $H⋅\overline H(D)$
Z. Abdulhadi and D. Bshouty.
Trans. Amer. Math. Soc. 305 (1988), 841-849
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924779
Correction to: “Cartan subalgebras of simple Lie algebras” [Trans. Amer. Math. Soc. 234 (1977), no. 2, 435–446; MR0480650 (58 #806)]
Robert Lee Wilson.
Trans. Amer. Math. Soc. 305 (1988), 851-855
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924780
Corrigendum to: “Affine semigroups and Cohen-Macaulay rings generated by monomials” [Trans. Amer. Math. Soc. 298 (1986), no. 1, 145–167; MR0857437 (87j:13032)]
Lê Tuân Hoa and Ngô Viêt Trung.
Trans. Amer. Math. Soc. 305 (1988), 857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924781